# SDR 96ZZZX3516

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1250
- Make and model: Beech 300BEECH
- Aircraft serial: FA88
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Torque Manifold
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

OIL LINE CAME LOOSE AT TORQUE MANIFOLD LINE.  ENGINE SHUT DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  LEFT OIL LINE TIGHTENED AT TORQUE MANIFOLD.  NO FURTHER PROBLEMS NOTED.
